# SDR P5CA2017011200022

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,632 hours, 2,609 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10H507
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENG 2 RT HPSOV MUSCLE AIR TUBE SUPPORT CLAMP DAMAGE. IAW AMM 70-50-00-912-001 REV120 RPL ENG 2 RT HPSOV MUSCLE AIR TUBE SUPPORT CLAMP WITH SERVICEABLE PARTS AND COND CHK NML.
